# SDR HEEA979070

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 10,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE SPAR CRACKED AT THE ROOT END COMING FROM THE FORWARD OUTBOARD BUSHING HOLE. SCRAPPED M/R BLADE.
